I have been on ms contin for about a year now,I take 3 60mg tabs a day.I don't know if this is related,but lately at night when I go to sleep I have these weird feelings panic attack type symptoms,weird visions when I close my eyes and I feel like I'm going to die and am deathly afraid to fall asleep.Ive never had a problem taking the morphine so I don't think its because of that.Just weird weird feelings,trouble breathing,and sometimes during the day I feel weird,like I'm in a dream.I've had a recent physical and blood work,chest x-ray etc,not related to this and everything was fine.I have ativan,and valium I take sparingly ,but they are not helping,I'm getting very scared about this,if anyone has any thought i would appreciate it.thanks.
Can I ask what you take morphine for?..just curious.Anyway,you should tell the doctor that the ativan is not helping you.I can relate to the weird racing thoughts and visions ive had these when trying to go to sleep too.Usually for me this may happen if id been really stressed recently.What I do when this happens is try to ignore it or get out the bed and do something else for a while usually I end up so tired that once I get back into bed it takes a few seconds to go to sleep.Let your doctor know about this and tell him/her about the meds not helping.You have to get sleep....good luck
Thanks for your suggestions.The morphine is for deg.discs in 75% of my back from 22yrs construction.My phyciatrist is a weird one everytime I tell him about this he just increases,adds,or changes meds.He keeps in the same family of meds.Ativan,valium,klonapin,etc.Right now I'm on,200mg Zoloft,300mg lithium,5mg ativan,15 mg valium,300mg morphine,30mg percocet,and 50mg lopresser,I'm so tired of taking meds.I have chronic pain,high BP,PTSD,and insomnia w/ panic attacks.Thats alot to handle at only 39yrs old.I used to think it was the meds ,but this started 2 months ago and ive been on the meds for over a year.I really think i'm going crazy sometimes,somekind of breakdown.Ive had such a stressful,emotional,abusive life I think my brain has just had all it can take and is breaking down.
You may not like this answer, but I suggest trying a drug holiday (not suddenly, but slowly with your doc's help). Sometimes I feel people and docs end up chasing their tails, adding med after med, and when high dose benzos and narcotics get added to the mix, I think people start to get wacked out. My guess is your nervous system doesn't know which end is up.